Journal article icon

Journal article

Search for B-s(0)-(B-s(0))over-bar oscillations

Publication status:
Published

Actions


Access Document


Authors


Ajinenko, I More by this author
Alekseev, GD More by this author
Alemany, R More by this author
Expand authors...
Journal:
PHYSICS LETTERS B
Volume:
414
Issue:
3-4
Pages:
382-400
Publication date:
1997-11-27
DOI:
ISSN:
0370-2693
URN:
uuid:42ce399d-c777-483b-9b6d-8df901822026
Source identifiers:
24640
Local pid:
pubs:24640

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP